# SDR SIMA201808143001

- Difficulty date: August 13, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 35,892 hours, 31,349 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 3502
- Condition: No Test
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO EXTINGUISHER LIGHT DOES NOT TEST DURING FIRE TEST.  REMOVED AND REPLACED THE FWD CARGO SMOKE DETECTOR IAW AMM 26-15-01, OPS CHECKED GOOD.
